Hair Restoration Discussion Forum - By and For Hair Loss Patients
Go Back   Forum By and for Hair Loss Patients > Non Surgical Treatments for Baldness > Hair Loss Drugs

Welcome! This forum has over 180,000 posts and 12,000 before and after photos going back several years. To research a topic or physician, click on "Search" and enter the name.

You are currently a guest with limited access. By joining our FREE community you can post on this forum, reply privately to other members and or create your own profile, blog and photo album. Registration is easy, private and free so Join Today!

If you have any problems with the registration or login process, please contact us. If you are new please visit our FAQ.

Hair Loss Drugs Share your opinions and experiences regarding drugs like Propecia (finasteride), Minoxidil and others.

Reply
 
LinkBack Thread Tools Search this Thread Display Modes
  #1   Top  
Old 03-25-2017, 05:51 PM
ace83's Avatar
Junior Member
New Real Hair Club Member
 
Join Date: Nov 2016
Posts: 14
Last Online: 08-02-2017 04:21 AM
Default Allergic to Minoxidil? Advice needed.

Hi all,

About 10 years ago i used Minoxidil for the first time. During that time I developed a rash and got a very itchy scalp and forehead. I was then put on PG free Minoxidil and this seemed to work fine with no side effects and was able to used it for about 6 years until I had stopped.

About 2 months ago I have decided to use Minoxidil again, the same formula that is PG free. This time though I am developing a rash,and itchy scalp and pimples on forehead again. Why would this happen if it didn't happen last time I used it?

The doctor is now making me a new formula that is PG free and without Retinoic Acid. Do you think this will help and is it safe as im worried about getting these rashes again?

I appreciate any feedback. Thanks for your help.
Reply With Quote
  #2   Top  
Old 03-25-2017, 06:41 PM
E39's Avatar
E39 E39 is offline
Senior Member
Guru Real Hair Club Member
 
Join Date: Sep 2015
Posts: 248
Last Online: 09-17-2017 12:54 PM
Default

In my experience, rogaine liquid is harsher to your skin than the foam.
Reply With Quote
  #3   Top  
Old 03-25-2017, 07:16 PM
KO's Avatar
KO KO is offline
Senior Member
Celestial Follicle Club Member
 
Join Date: Mar 2012
Posts: 2,751
Last Online: 07-21-2017 01:58 PM
Default

Have you tried the foam? I developed redness, flaking etc with the liquid, foam treats me well though.
__________________
3382 FUE Lupanzula
http://www.hairrestorationnetwork.co...lupanzula.html
Reply With Quote
  #4   Top  
Old 04-08-2017, 04:01 AM
ace83's Avatar
Junior Member
New Real Hair Club Member
 
Join Date: Nov 2016
Posts: 14
Last Online: 08-02-2017 04:21 AM
Default

Hi all,

I have now tried the PG free and no retinoic acid minoxidil 7 % and I am still getting red skin,itchyness and small pimples.

Does this mean I have become allergic to minoxidil or is it to strong for me? Or has my skin become sensitive because i have had 3 HT in that area?
Reply With Quote
  #5   Top  
Old 04-14-2017, 04:25 PM
E39's Avatar
E39 E39 is offline
Senior Member
Guru Real Hair Club Member
 
Join Date: Sep 2015
Posts: 248
Last Online: 09-17-2017 12:54 PM
Default

I'm having the same issues. I used rogaine foam for a few years with no side effects. I tried lipogaine and then perfect hair. I got irritated, dry skin with pimples. I stopped using it for about a month. Things cleared up. I then tried rogaine foam again and I have the same irritation.
Reply With Quote
  #6   Top  
Old 04-16-2017, 07:56 PM
Rashid36's Avatar
Senior Member
Mentor Real Hair Club Member
 
Join Date: Feb 2016
Posts: 422
Last Online: Yesterday 07:14 PM
Default

I started using min foam and had no sides for over 1 year.
Recent i did add lipo min 1 time at night but unsure if this was the cause of my scalp irritation.

I now use min foam 1 time per day i put it on late afternoon time all over my head.

I noticed the less i itch my scalp the better it gets when i itch it there is dead skin falling off like it has got dry only from this one area of the scalp.
Also if i itch it then when i do put min on and it touches that area it stings.

I think it's best to reduce min use, don't itch or use comb and try nizarol to see if it clears up.
Reply With Quote
  #7   Top  
Old 05-19-2017, 07:55 PM
ace83's Avatar
Junior Member
New Real Hair Club Member
 
Join Date: Nov 2016
Posts: 14
Last Online: 08-02-2017 04:21 AM
Default

I tried minoxidil with no alcohol. It seemed to be working better with a bit of itchiness and skin not looking the best. but the other day I noticed a vein was sticking out on my forehead. Would this be from the minoxidil and is it dangerous to carry on?
Reply With Quote
  #8   Top  
Old 05-21-2017, 07:22 AM
Djlazerblue's Avatar
Senior Member
Hard Core Real Hair Club Member
 
Join Date: Jul 2015
Posts: 177
Last Online: 09-16-2017 08:00 PM
Default

i personally decided to stop using the foam, i used it for 3 years, and find no benefit from it, all i got is very oily hair every other day, i take propecia and feel your benefit from that the same as minoxidil
Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 06:43 PM.